# SDR IPXA10M61117

- Difficulty date: July 14, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOP. ENTRANCE DOOR BOTTLE IS ZERO.  NO OVERWATER DEFERRED PER MEL 52-10-3-2. PLACARD INSTALLED.  M429547 ASSIGNED.  REPLACED L1 DOOR ROLLER CHAIN SPROCKET REF CMM 52-11-09. DOOR OPS OK. REF MM 52-11-02-5. DEFERRAL CLOSED.
